MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT
Model Number BNPT6513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the patient was having pain in the area of the implant resulting in it needing to be removed.Patient will return for a new implant in the future.Tooth #18.
 
Additional Manufacturer Narrative
One (1) 3i t3® with dcd® tapered implant 6/5 x 13mm (bnpt6513) was returned for investigation.Visual evaluation of the as returned product identified no damage or signs of malfunction that would contribute to the event.Measurements match drawing.Cal3845 (due: sep 12, 2022).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was low bone density (type iii).The reported device was located on tooth # 18 (universal) and was used for approximately 8 days.The customer did not provide any pictures or x-rays.Review of appropriate documentation: document reviewed: biomet 3i dental implant ifu (p-iis086gi) rev i - 2022/04/01.Information identified: contraindications, warnings, precautions, and potential adverse events.Per the applicable ifu, improper techniques can cause device failure and persistent pain is listed as potential adverse event.Dhr review: dhr review was completed for the subject lot number (2021011315).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record review: sterilization record (op# 0210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review: complaint history review was performed for the reported lot number (2021011315) for similar events (complaint category keywords: fracture: medical: pain) and no other complaint was identified.Post market trending review: april post market trending was reviewed and there were no actionable events or corrective actions for the reported event (medical : pain) or product (bnpt6513).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did not occur and the reported event could not be verified as the exact details of event and patient anatomical conditions were unknown/non-verifiable.Sections updated: b4: date of this report; g3 date investigation results were received; g6: type of report and follow up number; h2: follow up type; h3: device evaluated; h6: adverse event problem codes; h10: manufacturer's narrative.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13316004
Report Number0001038806-2022-00085
Device Sequence Number20018692
Product Code DZE
UDI-Device Identifier00844868029526
UDI-Public(01)00844868029526(17)260208(10)2021011315
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/08/2026
Device Model NumberBNPT6513
Device Catalogue NumberBNPT6513
Device Lot Number2021011315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale